Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Branched extensions of curves in orientable surfaces
HTML articles powered by AMS MathViewer

by Cloyd L. Ezell and Morris L. Marx PDF
Trans. Amer. Math. Soc. 259 (1980), 515-532 Request permission

Abstract:

Given a set of regular curves ${f_1} , \ldots , {f_\rho }$ in an orientable surface N, we are concerned with the existence and structure of all sense-preserving maps $F: M \to N$ where (a) M is a bordered orientable surface with $\rho$ boundary components ${K_1},\ldots , {K_\rho }$, (b) $F|{K_i} = {f_i}, i = 1, \ldots , \rho$, (c) at each interior point of M, there is an integer n such that F is locally topologically equivalent to the complex map $w = {z^n}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M12, 30C15
  • Retrieve articles in all journals with MSC: 57M12, 30C15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 259 (1980), 515-532
  • MSC: Primary 57M12; Secondary 30C15
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0567094-6
  • MathSciNet review: 567094